# SDR F3LA2018101700452

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7472
- Aircraft time: 6,357 hours, 2,614 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 6,367 hours, 2,618 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3621104220
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 2,306 hours, 982 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1168580, NR 1 ENG DRIPPING FUEL FROM BOTTOM OF NACELLE. INSPECTED AND FOUND INBD MAIN FUEL LINE LEAKING AT SWEDGE. CORRECTIVE ACTION: REMOVED AND REPLACED IAW AMM 73-11-05-400-801-A. OPERATIONAL LEAK CHECK GOOD. TORQUE WRENCH ATR 1400 S/N 0517125177 CAL DUE 17-AUD-19. AC OK FOR OPERATION. /END/
